# SDR CA110503003

- Difficulty date: April 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW NOTICES A SMOKE ODOR.  F/A CONFIRMS SMOKE IN GALLEY, DURATION 10 SECONDS,  ATB.  ACFT LANDED AT ORIGIN AIRPORT.  MAINTENANCE FOUND BALLAST ROW 2 DF WITH OVERHEAT MARKS.  BALLAST REPLACED IAW AMM 33-21-01.  ACFT RTS.
